# SDR SIMA20221222001

- Difficulty date: December 22, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 40,919 hours, 35,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070023001
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY FLASHLIGHT HOLDER CLIP BROKE-C/A-RAR FLASHLIGHT HOLDER CLIP IAW CMM 25-60-14 OPS CHECK GOOD NO DEFECTS NOTED
